# SDR CA050427010

- Difficulty date: April 22, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 5,976 hours
- Engine: Garrtt TFE73131C
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: F50B281943200
- Condition: Missing
- Location: Lav Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT, CREW REPORTED HEARING A RUMBLE LASTING 20 SECONDS.  UPON LANDING, CREW NOTICED  AFT LAVATORY SERVICE DOOR AND  FORWARD 1/3 OF SURROUNDING BELLY PANEL MISSING. FURTHER INSP REVEALED SCORING ON SURROUNDING FAIRINGS AND  DAMAGED ANTENNAS.  ROOT CAUSE DETERMINED TO BE FOD THROWN FROM  NOSE WHEEL ON TAKEOFF WHICH DEFORMED PANEL ALLOWING AIR LOADS TO OPEN SERVICE DOOR.
